# SDR TWAA0005802

- Difficulty date: April 3, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N902TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49153
- Aircraft time: 52,930 hours, 27,442 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK MAINT FOUND SKIN CRACKED AT FAIRING ATTACH HOLE,  LOWER FUSELAGE STA 772,  ABOVE LONGERON 29 RT, AND CORROSION AT STA 762 TO 772,  LONGERON 28 RT TO 29 RT, GROUND BEYOND LIMITS.  REMOVED CORROSION AND DRILLED DAMAGED HOLE TO 3/8 INCHES. NO CRACK INDICATION REMAINING.  INSTALLED REPAIR PER ARA 16593.  ---CLOSED---
